IGB

Connexion

(Article of periodic en Anglais - 2000)

Document title

The shape of the barchan dunes of southern Morocco

Authors(s) and Affiliation(s)

SAUERMANN G. ; ROGNON P. ; POLIAKOV A. ; HERRMANN H.J. ;

Abstract

The AA. present detailed shape measurements of several barchan dunes in southern Morocco, near Laâyoune. Using these data, they disprove the concept of shape invariance of barchan dunes of different sizes. A further objective is a detailed investigation of the scaling of barchan dunes using data from entire profiles instead of simple length, width and height relationships. Finally, they are interested in a simple geometric model in order to describe a barchan dune by only one parameter, which is the height

Source

Article of periodic

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 2000, vol. 36, no1-2 [pp. 47-62]

Bibliographic references : 21 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2002.
Refdoc record number (ud4) : 14300106 : Permanent link - XML version
Powered by Pxxo